MathSciNet Relay Station
MathSciNet bibliographic data
MR778595 (86h:60158) 60J65 (92A15)
Daniels, H. E.; Skyrme, T. H. R. The maximum of a random walk whose mean path has a maximum. Adv. in Appl. Probab. 17 (1985), no. 1, 85–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement